MAUDE Adverse Event Report: ARTHREX, INC. PUNCH WDBITE STR TIP,2.75MM S. SFT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. PUNCH WDBITE STR TIP,2.75MM S. SFT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number PUNCH WDBITE STR TIP,2.75MM S. SFT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 06/22/2022 it was reported by a distributor via sems that an ar-11040 punch, is broken.This was discovered during an unspecified procedure, with no patient harm reported.Requested additional information.
 
Additional Manufacturer Narrative
Complaint not confirmed.Upon visual inspection, it was noted that the device was bent, no piece was broken off.Upon functional testing, it was noted that the device was dull.
 
Additional Manufacturer Narrative

Brand Name
PUNCH WDBITE STR TIP,2.75MM S. SFT
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14976712
Report Number1220246-2022-05208
Device Sequence Number14695781
Product Code MDM
UDI-Device Identifier00888867002692
UDI-Public00888867002692
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH WDBITE STR TIP,2.75MM S. SFT
Device Catalogue NumberAR-11040
Device Lot Number72506
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer06/22/2022
06/22/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date08/31/2022
09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown